My 18 year old daughter has been on this medication over 2 years, at dinner she was eating, took a drink of water, and put her hand over her chest and she just dropped to the table. she aroused with in 10 seconds,. my husband grabbed her arm and i grab bed her face. could this be a side effect. i did check her pulse after about 5 minutes, we were really shaken up and it was about 68, i am a nurse, and did not know if she had an arrythmia d/t medication.
Is this the first time?
Does she suffer from seizures or had she in the past?
Well as you know this med can cause fast, slow, or uneven heartbeat, which as you know are serious side effects.
Did she suffer from chet pain... if so it is a serious side effect which must be reported to her doctor ASAP
I suggest she goes to the hospital for a check up... as you are a nurse ..safety and prevention comes first.
Report side effects to FDA at 1-800-FDA-1088.
I wish you all the best, and hope this is nothing serious.
- Zegerid Information for Consumers
- Zegerid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zegerid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Zegerid - I work at Dr. Russell Wrihght jr.office and do not know who our rep. is. Please contact us
Posted 24 Sep 2009 • 2 answers
Posted 16 Nov 2009 • 1 answer
Posted 6 Jan 2010 • 1 answer
Posted 27 Jun 2010 • 1 answer
Posted 1 Sep 2010 • 2 answers